Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :8 Issue : 1 1981      Add To Cart                                                                    Download

A strengthened form of a theorem of Fejér by means of Fourier-Young coefficients

Auther : RAFAT NAB1 SIDDIQI

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

Siddiqi (1977) obtained some results on determination of the jump of a function of Wieners class by considering the Nِrlund method of summability of the sequence {nBn(x)}. He defined Fourier-Young coefficients (Siddiqi 1976). Now we obtain a strengthened form of a classical theorem of Fejér on determination of the jump of a function by means of its Fourier-Young coefficients. We also obtain new results in this connection.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55669

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law